Sunday, 29 June 2014

Skin Care - Avène & Perioral Dermatitis

Avène Thermal Water and Tolérance Extrême Cream

Hey!

Finding the right skincare products is always a drag. But when you suddenly have to deal with a skin disease called perioral dermatitis, you know your skin is in trouble. 

Perioral dermatitis can be caused by overdoing it with cortisone creams. The with cortisone applied areas are suddenly covered with tiny papules. I thought great. First neurodermitis and now this. I wanted to go to the doctors, because I didn't know what I was dealing with in the beginning. However, I don't trust dermatologists, because most of them just want to sell their own range of skincare products (not saying all of them, because I hope one day I will find the right one). So I googled the symptoms and found a German blog by Michelle Weynand. Her post on perioral dermatitis convinced me that this is exactly what I have! After checking a few medical pages I finally got to know the main cause: cortisone creams which was my go-to product for any imperfections on my skin.

Using cortisone creams puts you in a vicious circle. When you have neurodermitis or just a very dry skin you start appreciating cortisone cream for its miracle performance. On the other hand, if you're applying cortisone or similar topical steroids on your face on a daily basis, your skin loses its thickness and it starts to look papery. Carrying on could lead to perioral dermatitis.

So how did I get rid of it? First of all, I threw away my cortisone creams. Then I bought some stuff Michelle recommended on her post. Avène Thermal Water and especially Avène Tolerance Extrême cream. After using this for a few months, my skin got so so so much better! 

Even though, all of this happened last year and today, my skin has never looked better, I still use these two products. I just like the texture and it lasts so long! For just 50ml and using it daily, it takes about 5 months until I've used it all up.

I can only recommend the Avène product range, especially when you are having any kind of problems with your skin. 


Jourdan

No comments :

Post a Comment